Top2012 provisional timetable

Europe/Zurich
    • 9:00 AM 9:10 AM
      Welcome and organization 10m
    • 9:10 AM 9:40 AM
      Keynote address 30m
    • 9:40 AM 10:10 AM
      ATLAS status 30m
      Top specific, Impact of pileup, Top Triggers, Luminosity, 14TeV running, etc.
    • 10:10 AM 10:40 AM
      CMS status 30m
      Top specific, Impact of pileup, Top Triggers, Luminosity, 14TeV running, etc.
    • 10:40 AM 11:10 AM
      Coffee break 30m
    • 11:10 AM 11:50 AM
      Object & ID definition & performance at CMS 40m
      include evolution from 7TeV to 8TeV to 14TeV, Impact of pileup
    • 11:50 AM 12:30 PM
      Object & ID definition &performance at ATLAS 40m
      include evolution from 7TeV to 8TeV to 14TeV, Impact of pileup
    • 12:30 PM 2:30 PM
      Lunch 2h
    • 2:30 PM 3:10 PM
      V+jets physics (theo) 40m
    • 3:10 PM 3:50 PM
      W/Z+jets bkg at Tevatron and LHC 40m
      include W/Z+jets MC validation and W/Z+jets exp results
    • 3:50 PM 4:30 PM
      Instrumental Backgrounds at Tevatron and LHC 40m
    • 4:30 PM 5:00 PM
      Coffee break 30m
    • 5:00 PM 5:40 PM
      Top pair production at hadron colliders (theory) 40m
      include status of NNLO calculation, and NLO WWbb
    • 5:40 PM 6:10 PM
      Recent Pair production cross‐section results from Tevatron 30m
    • 6:10 PM 6:50 PM
      Precision inclusive cross‐section at LHC 40m
    • 6:50 PM 7:30 PM
      Inclusive cross‐section from complementary channels at LHC 40m
    • 8:00 PM 10:00 PM
      Dinner 2h The Barn

      The Barn

    • 9:00 AM 9:30 AM
      Theory talk on Differential cross-section and tt+jets 30m
    • 9:30 AM 10:10 AM
      Differential cross-section at Tevatron & LHC 40m
      also tt+jets and tt+Z/W
    • 10:10 AM 10:40 AM
      Theory perspective on signal modeling uncertainties 30m
      brief overview of SM generators, address ways to quantify systematic uncertainties
    • 10:40 AM 11:10 AM
      Coffee break 30m
    • 11:10 AM 11:40 AM
      Signal modeling systematics at CMS 30m
    • 11:40 AM 12:10 PM
      Signal modeling systematics at ATLAS 30m
    • 12:10 PM 12:40 PM
      Signal modeling systematics at Tevatron 30m
    • 12:40 PM 1:30 PM
      Discussion on signal modeling uncertainties 50m
    • 1:30 PM 3:30 PM
      Lunch 2h
    • 3:30 PM 4:10 PM
      Recent Top mass at Tevatron 40m
    • 4:10 PM 4:50 PM
      Top mass measurements at LHC 40m
    • 4:50 PM 5:30 PM
      Experimental & Theoretical uncertainties in top mass measurements at Tev and LHC 40m
    • 5:30 PM 6:00 PM
      Coffee Break 30m
    • 6:00 PM 6:30 PM
      Top mass combination techniques & classification of uncertainties and correlations (TeV, LHC) 30m
    • 6:30 PM 7:10 PM
      Interpreting top mass measurements (th) 40m
    • 7:20 PM 8:20 PM
      Summer school Q&A part I
    • 8:30 PM 10:30 PM
      Dinner in Norton Suite 2h
    • 9:00 AM 9:40 AM
      Theory of SM single top 40m
    • 9:40 AM 10:20 AM
      Recent single top measurements at Tevatron 40m
      only SM single top
    • 10:20 AM 11:00 AM
      Single top measurements at LHC 40m
      only SM single top
    • 11:00 AM 11:30 AM
      Coffee break 30m
    • 11:30 AM 12:10 PM
      Theory talk on Top properties inc. charge A/A_FB 40m
    • 12:10 PM 12:40 PM
      Recent SM top properties from Tevatron 30m
      - ttgamma, top charge, width, branching ratios, color flow
    • 12:40 PM 1:20 PM
      SM top properties at LHC 40m
      - ttgamma, top charge, width, branching ratios, color flow
    • 1:20 PM 2:20 PM
      Lunch 1h
    • 2:20 PM 8:10 PM
      Excursion 5h 50m

      Winchester cathedral guided tour
      Winchester city visit
      Drink reception and Poster session at Winchester Great Hall

    • 8:10 PM 10:10 PM
      Dinner in Norton Suite 2h
    • 9:00 AM 9:30 AM
      Angular Distributions at Tevatron 30m
      W helicity, spin correlation, top polarisation, etc.
    • 9:30 AM 10:10 AM
      Angular Distributions at LHC 40m
      W helicity, spin correlation, top polarisation, etc.
    • 10:10 AM 10:50 AM
      AFB measurement at Tevatron 40m
    • 10:50 AM 11:20 AM
      Coffee break 30m
    • 11:20 AM 12:00 PM
      Charge A(FB) measurement at LHC 40m
    • 12:00 PM 12:40 PM
      Boosted techniques and measurements at LHC (exp) 40m
      include ttbar resonance searches, include theoretical aspects
    • 12:40 PM 2:40 PM
      Lunch 2h
    • 2:40 PM 3:20 PM
      Theory talk on New Physics in Top Production 40m
      include the possibility for LHCb to look for top quarks
    • 3:20 PM 4:00 PM
      Recent Searches for New Physics in Top at Tevatron 40m
      resonance searches, t' search, b' search, FCNC (production & decay), top+MET, single top NP, etc.
    • 4:00 PM 4:40 PM
      Searches for New Physics in Top production at LHC 40m
      down-type fourth generation, QQ->Wq, W', FCNC (production)
    • 4:40 PM 5:10 PM
      Coffee break 30m
    • 5:10 PM 5:50 PM
      Theory talk on New Physics in Top Decay 40m
    • 5:50 PM 6:30 PM
      Searches for New Physics in Top decay at LHC 40m
      same sign top, top +MET, FCNC in decay
    • 6:45 PM 7:45 PM
      Summer School Q&A part II
    • 8:00 PM 10:00 PM
      Conference dinner in Barn 2h
    • 9:00 AM 9:30 AM
      Top and the Higgs (theo) 30m
      include ttH, H+
    • 9:30 AM 10:00 AM
      Top and the Higgs (expt) 30m
      top as background, ttH measurement, H+
    • 10:00 AM 10:30 AM
      Top and SUSY (theo) 30m
    • 10:30 AM 11:00 AM
      Top and SUSY (exp) 30m
      stop searches, Top as background, etc.
    • 11:00 AM 11:30 AM
      Coffee break 30m
    • 11:30 AM 12:00 PM
      Top physics at future lepton colliders (theo) 30m
    • 12:00 PM 12:30 PM
      What I learned from TOP 2012 and prospects (exp) 30m
    • 12:30 PM 1:00 PM
      What I learned at TOP2012 and Recommendations from theory with large datasets and 14TeV (theo) 30m
    • 1:00 PM 1:10 PM
      Good bye & organization 10m